Capecitabine rash

tina4
Occasional Contributor

Re: Capecitabine rash

Thank you

Reply
0 Kudos
Iyana271
Contributor

Re: Capecitabine rash

Since when you're struggling with the rashes on your skin? Is your rash itchy too? 

If yes, then it is better to stop taking Capecitabine and consult with your doctor immediately. He can give you advice & may give you creams or medicines to cope up with the side effect. Other than rashes if your skin is dry too then you can use an unperfumed moisturizing cream for dryness every day.

Best wishes!

Reply
0 Kudos
tina4
Occasional Contributor

Re: Capecitabine rash

Cheers

Reply
0 Kudos
LuckyLarry
Occasional Contributor

Re: Capecitabine rash

Hi, Tina4,

 

You might ask your oncologist about applying triamcinolone to your rash.  It's a mild steroid that helped me enormously with eczema rash.  It's cheap, too.  

Reply
0 Kudos
Post new topic
Talk to a health professional
Cancer Council support and information 13 11 20Mon - Fri 9am - 5pm
Cancer Information and Support

Online resources and support

Access information about support services, online resources and a range of other materials.

Caring for someone with cancer?

Find out what resources and support services are available to assist you.